# SDR FXGAN6174C

- Difficulty date: September 21, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 55,492 hours
- Engine: Pwa R2800CB3
- Engine time: 23,732 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Master Rod
- Part number: 143126
- Condition: Broken
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, F

## Discrepancy

NR 4 ENGINE SHUTDOWN DUE TO FIRE WARNING INDICATION.  FIRE EXTINGUISHED AND AIRCRAFT LANDED WITHOUT INCIDENT.  NR 9 CYL WALL RUPTURED DUE TO BROKEN MASTER ROD CAUSING AN OIL FIRE.  ENGINE QEC ASSEMBLY REPLACED NO DAMAGE TO THE AIRFRAME.
